Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 193, NWS Atlanta, GA

June 25, 20104 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2010, 8:19 PM EDT for 4 counties in Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2010, 8:19 PM EDT (00:19 UTC)
Expired
Jun 25, 2010, 9:00 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Greene County, GA, Hancock County, GA, Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:40 PM EDTTSTM WND DMGSiloam, GA2 TREES DOWN
Jun 25, 8:50 PM EDTTSTM WND DMGCrawfordville, GA3 TREES AND 2 POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WUUS52 KFFC 260019
SVRFFC
GAC133-141-265-301-260100-
/O.NEW.KFFC.SV.W.0193.100626T0019Z-100626T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA
  NORTHERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  WESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR WHITE
  PLAINS...MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHARON AND CRAWFORDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3362 8275 3327 8271 3327 8283 3336 8316
      3353 8317
TIME...MOT...LOC 0019Z 283DEG 8KT 3345 8310

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:03 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 25, 7:03 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT FRI JUN 25 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
LATEST SURFACE ANALYSIS (18Z) PLACES FRONTAL BOUNDARY INTO EXTREME
NORTH GEORGIA...AND CURRENTLY SEEING CLUTTERS OF SHOWERS AND
THUNDERSTORMS DEVELOP IN WARM MOIST AIR SOUTH OF IT. MODELS
CONTINUE TO SHOW REMNANTS OF WEAK BOUNDARY MEANDERING ACROSS
NORTHCENTRAL GEORGIA INTO SUNDAY AND WILL CONTINUE PREVIOUS
FORECAST TREND WITH CHANCE TO GOOD CHANCE POPS...ESPECIALLY DURING
THE AFTERNOON AND EARLY EVENING. WITH BOUNDARY IN THE AREA AND
MODEL CAPE VALUES 2000(+)...STRONG TO ISOLATED SEVERE STORMS
POSSIBLE. LATEST SPC OUTLOOK PLACES MUCH OF THE COUNTY WARNING
AREA IN SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND
EVENING...WITH PORTIONS OF EASTCENTRAL GEORGIA IN 5% RISK ON
SATURDAY. WIND DAMAGE APPEAR TO BE THE MAIN THREAT BOTH DAYS.
MODELS CONTINUE TO ADVERTISE WELL ABOVE NORMAL TEMPS DURING THE
PERIOD. STILL NOT LOOKING AT ANY THREAT TO BREAKING RECORD
HIGHS...BUT MAY COME CLOSE TO RECORD "HIGH MINS". MAV/MET BLEND
HAS WORKED WELL LAST FEW DAYS AND PLAN TO STAY CLOSE.

.LONG TERM /MONDAY THROUGH FRIDAY/...
EXTENDED PROGS MAINTAIN A SECOND BOUNDARY DRIFTING SOUTHEAST FROM
THE TN VLY REGION MONDAY...AND MOVING INTO NORTH GEORGIA ON
TUESDAY. GFS SHOW THIS BOUNDARY PUSHING SOUTH OF THE COUNTY
WARNING AREA BY LATE WEDNESDAY. ECMWF A TAD SLOWER HOLDS FRONT
SOMEWHERE NEAR OUR SOUTHERN BORDER INTO THURSDAY...BEFORE SETTLING
NEAR THE GA/FL BORDER FOR THE REST OF THE PERIOD. MODELS CONTINUE
TO HAVE VARYING SOLUTIONS ON GULF LOW FORMATION NEXT WEEK. NAM
CONTINUE TO BE MOST AGGRESSIVE WITH SYSTEM DEVELOPING AND DRIFTING
TOWARD THE TX COAST. ECMWF AND GFS WEAKER AND MUCH FARTHER SOUTH.
NO CHANGES TO CURRENT FORECAST WITH MUCH DEPENDING ON MOVEMENT OF
FRONT AND POSSIBLE GULF LOW DEVELOPMENT. NONETHELESS...IF FRONT
DOES PUSH THROUGH...MODELS INDICATING SLIGHTLY COOLER TEMPS NEXT
WEEK.

&&

.AVIATION...
SCATTERED THUNDERSTORMS IN THE VICINITY OF THE CSG/MCN/AHN TERMINALS
AS OF 7 PM...THOUGH SO FAR THE METRO ATL TERMINALS ARE BEING SPARED.
STILL NOT SURE THAT HOLE IN STORMS WILL PERSIST AS AN OUTFLOW
BOUNDARY WAS SURGING NORTHWARD FROM STORMS TO THE SOUTH. WITH EACH
PASSING MINUTE AND HOUR THOUGH...ITS LOOKING BETTER FOR THE ATL
AREA. STORMS SHOULD START TO DIMINISH A COUPLE HOURS AFTER SUNSET
THIS EVENING...WITH ADDITIONAL AND LIKELY MORE NUMEROUS STORMS
EXPECTED AGAIN SATURDAY AFTERNOON AND EVENING. WINDS LIGHT WEST
THROUGH THE PERIOD.

07
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  98  71  96  72 /  30  30  30  30  30
ATLANTA         75  94  75  92  74 /  30  30  30  30  30
BLAIRSVILLE     69  90  68  88  70 /  30  20  20  40  30
CARTERSVILLE    70  95  70  94  70 /  30  30  30  40  30
COLUMBUS        76  96  75  94  74 /  30  30  30  30  20
GAINESVILLE     73  95  73  94  73 /  30  30  30  40  30
MACON           73  96  73  95  73 /  30  30  30  30  20
ROME            71  98  72  96  72 /  30  20  20  40  30
PEACHTREE CITY  71  94  71  92  70 /  30  30  30  30  20
VIDALIA         76  97  75  95  75 /  30  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Jun 25, 11:30 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT FRI JUN 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED...WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY ACROSS NORTH GEORGIA WILL DRIFT INTO
CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS AND CLOUD TO
GROUND LIGHTNING.

.DISCUSSION...
DEEPER MOISTURE ASSOCIATED WITH THE SURFACE FRONT WILL PROVIDE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING.
MOST UNSTABLE CAPES WILL RANGE FROM 3000 TO 4000 THIS AFTERNOON
WITH SURFACE BASED CAPES INCREASING TO 2500 TO 3000. THIS WILL BE
SUFFICIENT FOR A FEW OF THE THUNDERSTORMS TO REACH SEVERE LEVELS
WITH THE MAIN THREAT BEING DAMAGING WINDS. THE BEST TIME FOR
THUNDERSTORM DEVELOPMENT WILL BE 2 PM TO MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 25, 6:54 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT FRI JUN 25 2010

GAZ078>080-089>091-252330-
654 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TAYLOR...
CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS AND TALBOT COUNTIES UNTIL
730 PM EDT...

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOX SPRINGS...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TAYLOR...CHATTAHOOCHEE...MARION...
MUSCOGEE...HARRIS AND TALBOT COUNTIES...INCLUDING AREAS AROUND
UPATOI...BAUGHVILLE...BOX SPRINGS...OLIVE BRANCH...JUNIPER...MARION
ESTATES...OAKLAND...GENEVA...TALBOTTON...FIVE POINTS...WESLEY
CHURCH...MAUK...HOWARD...CHARING AND BALDWINVILLE. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 6:58 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT FRI JUN 25 2010

GAZ035>037-047-049-252330-
658 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN MORGAN...
WALTON...OCONEE...CLARKE AND BARROW COUNTIES UNTIL 730 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOOD HOPE...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MORGAN...WALTON...OCONEE...CLARKE AND BARROW
COUNTIES...INCLUDING AREAS AROUND MOUNT VERNON...HERNDONVILLE...
EBENEZER...SOCIAL CIRCLE...PANNELL...MONROE...JERSEY...GRATIS...
CAMPTON...RUSSELL...BETHLEHEM...RUTLEDGE...STATHAM...GOOD HOPE AND
HARD LABOR CREEK STATE PARK. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 7:17 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT FRI JUN 25 2010

GAZ039-051-061-062-252345-
717 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HANCOCK...
WARREN...TALIAFERRO AND WILKES COUNTIES UNTIL 745 PM EDT...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHARON...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HANCOCK...WARREN...TALIAFERRO AND WILKES
COUNTIES...INCLUDING AREAS AROUND BARNETT...ALEXANDER STEPHENS
PARK...CRAWFORDVILLE...SHARON...RAYTOWN...MESENA...CADLEY...
NORWOOD...CAMAK AND WARRENTON. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 7:34 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT FRI JUN 25 2010

GAZ006-008-260000-
734 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN UNION AND
FANNIN COUNTIES UNTIL 800 PM EDT...

AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HURST...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS UNION AND FANNIN COUNTIES...INCLUDING AREAS
AROUND LOVING...MORGANTON...BLUE RIDGE...DIAL...HEMP...HURST...
MARGRET...JONES CREEK...NOTTELY DAM AND IVY LOG. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 7:39 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT FRI JUN 25 2010

GAZ047>050-059-060-260015-
739 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PUTNAM...
JASPER...NEWTON...GREENE...MORGAN AND WALTON COUNTIES UNTIL 815 PM
EDT...

AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRICK STORE...MOVING SOUTHEAST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PUTNAM...JASPER...NEWTON...GREENE...MORGAN
AND WALTON COUNTIES...INCLUDING AREAS AROUND PORTERDALE...OXFORD...
COVINGTON...MONROE...JERSEY...PANNELL...STARRSVILLE...HERNDONVILLE...
SOCIAL CIRCLE...BRICK STORE...REESE...CALVIN...EUDORA...FARRAR AND
NORTH ALCOVY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Jun 25, 8:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     TILTON                  34.67N 84.94W
06/25/2010                   WHITFIELD          GA   COUNTY OFFICIAL

            2 TREES DOWN

0610 PM     HAIL             MCDONOUGH               33.45N 84.15W
06/25/2010  E0.75 INCH       HENRY              GA   COUNTY OFFICIAL

            PEA TO DIME SIZED HAIL

0615 PM     TSTM WND DMG     WOODBURY                32.98N 84.58W
06/25/2010                   MERIWETHER         GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN AND DAMAGE TO A BARN ON TEMPLE-DUKES
            ROAD.

0618 PM     TSTM WND DMG     ATHENS                  33.96N 83.38W
06/25/2010                   CLARKE             GA   COUNTY OFFICIAL

            1 TREE AND 1 POWER LINE DOWN

0625 PM     TSTM WND DMG     WATKINSVILLE            33.86N 83.41W
06/25/2010                   OCONEE             GA   COUNTY OFFICIAL

            1 TREE DOWN

0630 PM     TSTM WND DMG     BETHLEHEM               33.93N 83.71W
06/25/2010                   BARROW             GA   COUNTY OFFICIAL

            2 POWER LINES DOWN

0645 PM     TSTM WND DMG     BETWEEN                 33.82N 83.81W
06/25/2010                   WALTON             GA   COUNTY OFFICIAL

            2 TREES AND 1 POWER LINE DOWN

&&

SLAMBACK

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.